# SDR DHL2003873011

- Difficulty date: August 9, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT COMING FRON HYD PITCH TRIM AREA.  CHECKED AREA FOUND LONGITUDINAL TRIM INDICATOR LIGHT PLATE BAD, ISOLATED WIRES AND DEFERRED LIGHT PLATE. SEE ITEM 7M PAGE 279774.  LONGITUDINAL TRIM INDICATOR LIGHT PLATE IS INOPERATIVE.  ITEM TRANSFERRED TO DMI 13789 BY MEL 33-1.  PLACARD INSTALLED.  REFER TO DMI 13789 LONGITUDINAL TRIM INDICATOR LIGHT PLATE IS INOPERATIVE.  PART NOT IN STOCK. DMI REMAINS OPEN
